# SDR GTIA050111

- Difficulty date: March 8, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Structure
- Condition: Cracked
- Location: Catwalk
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATWALK SIDE FILLER STTION 1361 LEFT AND RIGHT IS CRACKED IN RADIUS.  STOP DRILLED CRACKS ON CAT WALK STATION 1361 LEFT AND RIGHT.  FABRICATED TWO REPAIR DOUBLER LEFT AND RIGHT WEB REPAIR.  TREATED AND PRIMED, INSTALLED TWO REPAIR ON CATWALK STATION 1361 LEFT AND RIGHT IAW SRM 51-70-4 AND 51-30-2.  (M)
